吴强 Wu-Qiang, . Jump-diffusion path-dependent option compute under fixed proportional cost[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 24-28 .
Citation:
|
吴强 Wu-Qiang, . Jump-diffusion path-dependent option compute under fixed proportional cost[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 24-28 .
|
吴强 Wu-Qiang, . Jump-diffusion path-dependent option compute under fixed proportional cost[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 24-28 .
Citation:
|
吴强 Wu-Qiang, . Jump-diffusion path-dependent option compute under fixed proportional cost[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 24-28 .
|